# SDR SWAA2024112752920

- Difficulty date: October 24, 2024
- Submitted: November 27, 2024
- Operation: Air carrier
- Aircraft: N201LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29854
- Aircraft time: 65,666 hours, 39,246 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Rail
- Condition: Corroded
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RAIL NUT PLATES LOCATED OFSS303 LEADING EDGE INTERNAL CAVITY AT LT WING 2024-672242<[01] REPLACED RAIL NUT PLATES LOCATED OFSS303 LEADING EDGE INTERNAL CAVITY AT LT WING IAW B737-700 SRM 51-10-02 ITEM9 AND DWG#112A4402; SHEET:13; REV:-.;[02] CORRECTED STEP 1 REPLACED RAIL NUT PLATES LOCATED OFSS303 LEADING EDGE INTERNAL CAVITY AT LT WING IAW B737-700 SRM 51-10-02; SRM51-40-02 ITEM9 AND DWG#112A4402; SHEET:13; REV:-.;[03] CORRECTED STEP 2-REPLACED RAIL NUT PLATES LOCATED OFSS303 LEADING EDGE INTERNAL CAVITY AT LT WING IAW B737-700 SRM 51-40-02;SRM 51-10-02 ITEM 9 AND DWG#112A4402; SHEET:13; REV:-.;[04] CERTIFIED. REPLACED RAIL NUT PLATES LOCATED OFSS303 LEADING EDGE INTERNAL CAVITY AT LT WING IAW B737-700 SRM 51-40-02;SRM 51-10-02 ITEM 9 AND DWG#112A4402; SHEET:13; REV:-.
